Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child having persistent fever, blood tests showed elevated ESR, protein, prescribed Augmentin Duo. Suggestion?

Hello Doctor, I am from Bangalore. My daughter is having repeated fever from the last 6 days. She was prescribed ZIFI 100DT( Cefixime ) antibiotic. Yesterday the antibiotic was changed to Augmentin Duo(Amoxycillin+ Potassium Clauvunate). The blood results have shown esr level of 45 much above suggested level of 20 mm/ hr and protien++ instead of the suggested negative. pls advice.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hello sir/madam,
I am highly concerned regarding your daughter's health. Repeated fever since last 6 days will warrant us for further investigations. High ESR and urinary protein +2, indicates that there is some sort of stress in body, may be it is infection. It is better to get your child examined again for finding focus of infection and if required blood culture can be done. Do not worry, your child will be well soon. Thank you
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor